# SDR REXA2022080200581

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320907
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 364 IS CORRODED BETWEEN STRINGERS 25L TO 25R. COMPLIED WITH FRAME 364 REPAIR IAW CRJ 900 SRM 53-21-23-201-008-A01 REPAIR
